MathSciNet Relay Station
MathSciNet bibliographic data
MR2558312 (2011b:55005) 55N20 (55N22 55P47 57R45)
Sadykov, Rustam Bordism groups of solutions to differential relations. Algebr. Geom. Topol. 9 (2009), no. 4, 2311–2347.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement